2016 Aspen Winter Conference on Particle Physics

US/Mountain
Flug Forum (ACP, Aspen, CO)

Flug Forum

ACP, Aspen, CO

Description
2016 Aspen Winter Conference on Particle Physics
    • 8:00 AM 11:00 AM
      Jan 11 Morning Session: Higgs and Top Physics Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 8:00 AM
        Higgs Physics in ATLAS and CMS 30m
        Speaker: Guillaume Unal (CERN)
      • 8:30 AM
        SM Higgs Theory 30m
        Speakers: John Campbell (Unknown), John Campbell
      • 9:00 AM
        BSM Higgs Theory 30m
        Speaker: Nausheen Shah (Fermilab)
      • 9:30 AM
        Coffee Break 30m
      • 10:00 AM
        Top Physics in ATLAS and CMS 30m
        Speaker: Mayda Velasco (Northwestern University (US))
      • 10:30 AM
        Top Physics Theory 30m
        Speaker: Fabrizio Caola (CERN)
    • 11:00 AM 4:30 PM
      Skiing/Free Time 5h 30m Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 4:30 PM 7:30 PM
      Jan 11 Afternoon Session: Dark Matter and Heavy-Ion Physics Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 4:30 PM
        Dark Matter Theory 30m
        Speaker: Tim M.P. Tait (University of California, Irvine)
      • 5:00 PM
        Indirect Detection Searches for DM 30m
        Speaker: Simona Murgia (University of California, Irvine)
      • 5:30 PM
        Coffee Break 30m
      • 6:00 PM
        Heavy Ion Theory 30m
        Speaker: Carlos Albert Salgado Lopez (Universidade de Santiago de Compostela (ES))
      • 6:30 PM
        Experimental Heavy Ion Results - I 30m
        Speaker: Grazia Luparello (Universita e INFN, Trieste (IT))
      • 7:00 PM
        Heavy Ion Experiment - II 30m
        Speakers: Brian Cole (Columbia University (US)), Marumi Kado (Laboratoire de l'Accelerateur Lineaire (FR))
    • 7:30 PM 9:30 PM
      Dinner at the Aspen Meadows 2h Aspen Meadows

      Aspen Meadows

    • 8:00 AM 11:00 AM
      Jan 12 Morning Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 8:00 AM
        Gamma Ray Observations 30m
        Speaker: Brian Humensky (University of Chicago)
      • 8:30 AM
        HAWC Status and UHECR Results 30m
        Speaker: Jordan Goodman (University of Maryland, College Park)
      • 9:00 AM
        CMB and Cosmological Parameters 30m
        Speaker: Brian Keating
      • 9:30 AM
        Coffee Break 30m
      • 10:00 AM
        New Ideas on Higgs Naturalness 30m
        Speaker: Brian Thomas Batell
      • 10:30 AM
        Explaining LHC flavor anomalies 30m
        Speaker: Andreas Crivellin (CERN)
    • 11:00 AM 4:30 PM
      Skiing/Free time 5h 30m Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 4:30 PM 8:00 PM
      12 Afternoon Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 4:30 PM
        Future Hadron Colliders 30m
        Speaker: Daniel Schulte (CERN)
      • 5:00 PM
        Physics at Future e+e- Colliders 30m
        Speaker: Nima Arkani-Hamed (IAS)
      • 5:30 PM
        Coffee Break 30m
      • 6:00 PM
        Searches for SUSY (ATLAS/CMS) 30m
        Speaker: Christopher West (Univ. of California Santa Barbara (US))
      • 6:30 PM
        Searches beyond SUSY (ATLAS) 30m
        Speaker: Haichen Wang (Lawrence Berkeley National Lab. (US))
      • 7:00 PM
        Searches beyond SUSY (CMS) 30m
        Speaker: Keti Kaadze (Kansas State University (US))
      • 7:30 PM
        750 GeV Excess Discussion 30m
        Speaker: Moderator: Nima Arkani-Hamed
    • 8:00 PM 10:00 PM
      Dinner in Aspen 2h Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 8:00 AM 11:30 AM
      13 Morning Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 8:00 AM
        EW Physics at the LHC 30m
        Speaker: Louis Helary (Boston University (US))
      • 8:30 AM
        EW Physics Theory 30m
        Speaker: Doreen Wackeroth (SUNY Buffalo)
      • 9:00 AM
        NLO MC For Collider Physics 30m
        Speaker: Fabio Maltoni (Universite Catholique de Louvain (BE))
      • 9:30 AM
        Coffee Break 30m
      • 10:00 AM
        Hard QCD at the LHC 30m
        Speaker: David d'Enterria (CERN)
      • 10:30 AM
        Recent Progress in NNLO Calculations 30m
        Speaker: Kirill Melnikov (Karlsruhe Institute of Technology, Germany)
      • 11:00 AM
        Advanced Methods for Scattering Amplitudes 30m
        Speaker: Johannes Henn (IAS)
    • 11:30 AM 4:30 PM
      Skiing/Free Time 5h Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 4:30 PM 6:30 PM
      Public Lecture Wheeler Opera House

      Wheeler Opera House

      ACP, Aspen, CO

      • 4:30 PM
        Physics Cafe 1h
        Speakers: Mark Messier (IU), Dr Nausheen Shah (Wayne State University)
      • 5:30 PM
        Public Lecture: Are we ready for a final theory of physics? 1h
        Speaker: Michael Peskin
    • 6:30 PM 11:30 PM
      Dinner in Aspen 5h Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 8:00 AM 11:00 AM
      14 Morning Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 8:00 AM
        Flavor Physics - Rare Decays & Lifetime 30m
        Speaker: Julien Cogan (CPPM, Aix-Marseille Université, CNRS/IN2P3, Marseille, France)
      • 8:30 AM
        Flavor Physics - CP Violation 30m
        Speaker: Silvia Borghi (University of Manchester (GB))
      • 9:00 AM
        Flavor Physics Theory 30m
        Speaker: Wolfgang Altmannshofer (Perimeter Institute)
      • 9:30 AM
        Coffee Break 30m
      • 10:00 AM
        Precision EW calculations for future experiments 30m
        Speaker: Thomas Blum
      • 10:30 AM
        mu2e and g-2 status 30m
        Speaker: Brendan Casey (Fermilab)
    • 11:00 AM 4:30 PM
      Skiing/Free time 5h 30m Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 4:30 PM 7:30 PM
      14 Afternoon Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

      • 4:30 PM
        UHE Neutrino Experiments 30m
        Speaker: Claudio Kopper (University of Wisconsin--Madison)
      • 5:00 PM
        Astrophysical Neutrino Probes 30m
        Speaker: Ina Sarcevic (university of arizona)
      • 5:30 PM
        Coffee Break 30m
      • 6:00 PM
        Neutrino Physics Theory 30m
        Speaker: Silvia Pascoli (University of Durham (GB))
      • 6:30 PM
        Accelerator-Based Neutrino Experiments 30m
        Speaker: Mark Messier (IU)
      • 7:00 PM
        Reactor-Based Neutrino Experiments 30m
        Speaker: Karsten Heeger (University of Wisconsin)
    • 7:30 PM 10:30 PM
      Banquet Flug Forum

      Flug Forum

      ACP, Aspen, CO

      Conference dinner

      • 9:30 PM
        Banquet award presentation 30m
        Speaker: Greg Landsberg (Brown University (US))
      • 10:00 PM
        Ski race movie 20m
    • 8:00 AM 11:00 AM
      15 Morning Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 11:00 AM 4:30 PM
      Skiing/Free Time 5h 30m Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 4:30 PM 8:00 PM
      15 Afternoon Session Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 8:00 PM 10:00 PM
      Dinner in Aspen 2h Flug Forum

      Flug Forum

      ACP, Aspen, CO

    • 8:00 AM 12:00 PM
      Jan 16 Morning Session: Summary session Flug Forum

      Flug Forum

      ACP, Aspen, CO